# SDR AALA202209071101

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 18,376 hours, 7,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY 12 WATTS FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (12 WATTS) IN ACCORDANCE WITH AMM 33-51-38.
